# SDR CALA2013100991890

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,883 hours, 26,849 cycles
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK IND BLANK & TOTALIZER BLANK EICAS MESSAGE FUEL QTY IND.  TOTALIZER & CALCULATOR DIFFERED GREATLY, LT & RT TANKS FLUX FROM 4000-6000LBS INDICATION.  CENTER BLANKED OUT & IT WAS EMPTY.  DURING DESCENT TOTALIZER & CALCULATOR INDICATIONS GRADUALLY CAME TOGETHER.  REPLACED FUEL QTY PROCESSOR IAW MM, GROUND CHECKED NORMAL. CENTER TANK WILL BE DEFERRED DUE TO HISTORY OF CENTER TANK PROBLEMS.
